Gelfand Pairs Involving the Wreath Product of Finite Abelian Groups with Symmetric Groups

Omar Tout*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

It is well known that the pair is a Gelfand pair where is the symmetric group on n elements. In this paper, we prove that if G is a finite group then where is the wreath product of G by is a Gelfand pair if and only if G is abelian.

Original languageEnglish
Pages (from-to)91-97
Number of pages7
JournalCanadian Mathematical Bulletin
Volume64
Issue number1
DOIs
Publication statusPublished - Mar 2021
Externally publishedYes

Keywords

  • Gelfand pairs
  • representation theory of finite groups
  • wreath product of finite abelian groups with symmetric groups

ASJC Scopus subject areas

  • Mathematics(all)

Cite this